%0 Journal Article
	%A Osman Bizim
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 35, 2009
	%T On The Elliptic Divisibility Sequences over Finite Fields
	%U https://publications.waset.org/pdf/1005
	%V 35
	%X In this work we study elliptic divisibility sequences over
finite fields. MorganWard in [11, 12] gave arithmetic theory of elliptic
divisibility sequences. We study elliptic divisibility sequences, equivalence
of these sequences and singular elliptic divisibility sequences
over finite fields Fp, p > 3 is a prime.
	%P 986 - 990